# SDR UIEA2018020100164

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,550 hours, 17,544 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240663
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW EICAS MESSAGE DURING FLT,  WOULD NOT RESET.  REMOVED AND REPLACED THE WINDOW HEAT CONTROLLER IAW 30-41-01. OPS CHECKED GOOD.
